# SDR DKAA01008

- Difficulty date: March 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOOR CORRODED, RIGHT SIDE FS 148-218.  REPAIRED PER DER DRAWING NR 53-01010-1, DATED 01/16/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
